# SDR CALA0600331

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546959
- Condition: Corroded
- Location: Bs 727b S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FRAME CORRODED AT STA 727B BETWEEN S26L AND S27L.  THE CORRODED SECTION OF FRAME WAS TRIMMED OFF AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-07, FIGURE 201.
